Injection Of Joints In The Fingers Can Cause Joints To Become Brittle And Brittle.?

Illustration of Injection Of Joints In The Fingers Can Cause Joints To Become Brittle And Brittle.?
Illustration: Injection Of Joints In The Fingers Can Cause Joints To Become Brittle And Brittle.? eorthopod.com

I want tny.what is right injection of joints in the fingers can cause the joints become fragile u0026amp; I haven’t discussed with my friend that my finger aches because it isn’t gout and the plan to go to the doctor about it is when I go to the myth when the doctor is injected with the most finger, but the side effects of the injected joint are fragile and easily porous.thx

1 Answer:

Hello, thank you for asking at HealthReplies.com
Not all cases of joint pain will be treated by injecting drugs directly into the diseased joint. Treatment in this way is only done if the complaint does not improve after taking oral medication. The usual action of injecting drugs directly into the joints is done in cases of knee joint pain caused by osteoarthritis (OA).
OA is an inflammatory disease in the joints caused by aging factors that are characterized by joint fluid as a cushion between bones decreases causing friction between bones that causes pain. The drugs given can be in the form of joint fluid injections or injections of anti-inflammatory drugs (corticosteroids).
Injecting the joints is done by an orthopedic doctor. However, it does not rule out the possibility of complications or adverse effects of injections, such as joint pain, joint damage, joint infections and systemic effects of the drug on the body.
As for your case, the doctor may not need to give a joint injection. But the doctor will try to give the drug taken first and then control again so that treatment can be evaluated.
Meanwhile, you can rest the aching finger joint. Compress diseased joints with cold cloth compresses. Install elastic bandages until the pain improves.
Thus hopefully useful.

: by

Related Question

Rules For Taking Pain Medication?

Rules For Taking Pain Medication?

(1 year ago)

, how do you use durogesic patch?...

Causes And How To Treat Bumps On The Feet After Running?

Causes And How To Treat Bumps On The Feet After Running?

(9 months ago)

Hello Wr. Wb Sir / Ms doctor. I want to ask, why every time I jog or run, there is always a lump that appears on the leg, precisely in the middle of the shin, but only on the right...

Boils Appear On The Lower Abdomen When Menstruating?

Boils Appear On The Lower Abdomen When Menstruating?

(1 year ago)

Hello, good afternoon, I want to ask, it’s been 3 months every time I want to come the month always appear boils in my lower abdomen huh? is that normal? thanks....

Leave a Reply

Your email address will not be published. Required fields are marked *